Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

NicoleA91

Member
  • Posts

    22
  • Joined

  • Last visited

Reputation

3 Neutral

1 Follower

About NicoleA91

  • Birthday 06/07/1991

Profile Information

  • Gender
    Female

Recent Profile Visitors

881 profile views
  1. Thank you!! I'm very pleased except i broke out the last few days on my forehead. It wasn't horrible but i made it worse because i can't leave it alone! Update: so forehead has a few pustules now but not horrible. And let me tell you... i feel like a freaking Coumadin patient! Haha. I'm a veterinary technician (a nurse in the animal world) and I get beat up, scratched, bruised, and bit on a daily basis at work. But I've noticed that the littlest things that normally wouldn't leave a mark are
  2. Just want to tell you good luck and that you'll be happy you made the decision to try Accutane! I was really worried too but now I'm wishing i had started it earlier. Also, i suffer from chronic depression and have been on meds for like 7 or 8 years. I didn't think much of it before but i have definitely had a change in my mood and caught myself in a 'bad moment'.. but i think now that I'm aware of it I'll be alright if i just try to keep an eye for when i start feeling/acting like that. So i
  3. Thanks!! And I know the side effects go away, it's just a matter of getting to the end to allow them to go away. :[ haha. Some of them are just so hard to deal with during the moment.. update: I think I've gotten spoiled for the last few weeks and not having any breakouts, sunday I got one small pustule on my forehead and then today I have another small one developing on my forehead. They are nothing horrendous and I know I should really consider myself lucky but it was kind of a bummer. Othe
  4. I was super excited and just anxious to get things going before I started.. I looked on here at some blogs while waiting to start, but I never really paid attention or knew of the possibility of serious severe side effects so I didn't freak out about those until after I had already started haha. I've never thought to use aloe vera with tea tree oil, I would've been afraid it would cause breakouts. I might have to look into that. CeraVe is a really good skin care product, they have moistu
  5. Took my first 40mg dose today! Not gonna lie, I'm nervous if I'm gonna end up reacting bad again with the side effects. These pictures are from a few days ago. Btw, in case anyone is curious... i passed my nursing license exam!
  6. I'm gonna be starting my 40mg/day on Saturday!! yay :] The past few days I've been having some headaches but I know I'm not drinking enough so that is my own fault.. I took pictures today and I will post them probably tomorrow, I've got to head to bed because I've got to be up super early to take my state boards for my nursing license!! Fingers crossed.
  7. First I want to tell you Goodluck!! The side effects can be tough but if you hang in there you WILL see progress. I am currently about to start my 3rd month tomorrow and I am very pleased with it so far. I have had some kinda crazy side effects (as you can see in my blog) but I've been hanging in there. Currently I use CeraVe face wash and haven't had to use any lotion on my face really. I bought a Pond's facial moisturizer but I've only used a very small amount around my nose a few times. T
  8. Well, I had my 2 month appointment to pick up my prescription for my 3rd month. The doctor said she was impressed with my progress but that she didn't want to try and increase my dose this month since I was having trouble.. After quite a bit of convincing and begging like a child asking for a candy bar at the grocery store she agreed to attempt 40mg/day this month. If I start having side effects I can go back and forth with 40mg one day and 20mg the next. Crossing my fingers that I can manag
  9. Nothing hugely new since last time.. still have a few red marks but other than that my skin is clear. Btw, does anyone have suggestions for lightening or getting rid of these red marks or is that something that just has to happen on its own? Lovely side effects of the day: -lips, biggest problem as usual.. slathering on some lip balm with shea butter constantly with the occasional use of the steroid ointment and neosporin lip treatment -very very tired but lots going on so who knows
  10. Leelowe1- atleast I'm not the only one! My family and some of my friends know I'm on it but I don't think any of them know that it can worsen depression so I'm sure they haven't been thinking about it being the problem. Plus, they know I'm short and snappy lately, but they don't know that I'm having really 'down' moments that they honestly probably should know about.. :/ I've got to try to figure out a way to do something about this now that I've actually realized the connection.
  11. Thank you for responding! I've been using the aquaphor lip balm stuff but I've been reading a lot of other people's posts where they said they used aquaphor in a tub.. is this like the lotion form of it? Do I not need the actual lip one?
  12. I can't believe how much of a Rollercoaster Accutane can be mentally and physically. Skin is still looking pretty good, one tiny whitehead in the little dip between my nose and upper lip but I think it's from putting so much stuff all over my lips and kind of around them too. I think it clogged it up. Like 4 red marks, 3 on my forehead and one on my left cheek. The red marks aren't raised or anything but they have a different (rough?) texture than my skin and you can peel off the top layer l
  13. I've tried the Dr Dans and really wasn't impressed, it didn't help me at all. But they prescribed me Desonide ointment (a steroid) which seems to definitely help. A quick fix would be awesome! Haha
  14. Megtree- Thank you for your tips! They tried prescription strength hydrocortisone cream but it burnt when I put it on and I was afraid it was making it worse. They ended up doing Desonide ointment and gel, it's another type of steroid and the 'medium' it's in is supposed to not burn. I use that a few times a day with aquaphor on top and that definitely helps. It's not so much cracking as it is raw. And I know it's expected for them to be chapped but it's the swelling and blisters that I jus
  15. Carlita- Thank you, I'll have to see if I can find something similar in the US. These side effects have definitely been rough!
×